<  Back to the Polytechnique Montréal portal

Nonlinear chance-constrained problems with applications to hydro scheduling

Andrea Lodi, Enrico Malaguti, Giacomo Nannicini and Dimitri Thomopulos

Article (2019)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/46456/
Journal Title: Mathematical Programming (vol. 191, no. 1)
Publisher: Springer
DOI: 10.1007/s10107-019-01447-3
Official URL: https://doi.org/10.1007/s10107-019-01447-3
Date Deposited: 18 Apr 2023 15:02
Last Modified: 29 Sep 2023 14:29
Cite in APA 7: Lodi, A., Malaguti, E., Nannicini, G., & Thomopulos, D. (2019). Nonlinear chance-constrained problems with applications to hydro scheduling. Mathematical Programming, 191(1), 405-444. https://doi.org/10.1007/s10107-019-01447-3

Statistics

Dimensions

Repository Staff Only

View Item View Item